MathSciNet Relay Station
MathSciNet bibliographic data
MR1920051 (2003h:03074) 03E15 (03E35)
Bartoszynski, Tomek; Shelah, Saharon Perfectly meager sets and universally null sets. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3701–3711 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement